Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have itchy rash on scrotum and rectal area. Have pimples on inner thighs. Treatment?

Rash on scrotum and rectal area. Rash itches severely and seeps a clear to yellow liquid. Anti fungal creams dry it out but cause the skin on scrotum to dry crack and peel . The itching is inside rectum as well. I am also seeing a crusty residue on under wear. I have had it for a month. Lately I have noticed small pimples w whiteheads appearing on inner thighs. They are similar to ingrown hairs but have red area around the pimple and hurt after they are squeezed.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  677
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
Hello dear
thanks for the query.

Your lesions are showing response to antifungals
that means, it is fungal infection only.
please apply the antifungals for at least a month.
initially there will be peeling but later you will find long lasting improvement.

wishing you good health.

thank you
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor